MathSciNet Relay Station
MathSciNet bibliographic data
MR1116493 42A10 (42A15 42A20 42A65)
Jaffard, S. A density criterion for frames of complex exponentials. Michigan Math. J. 38 (1991), no. 3, 339–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement